Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 207, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 3:28 PM CDT for 4 counties in Kentucky. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 3:28 PM CDT (20:28 UTC)
- Expired
- Apr 26, 2012, 4:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Allen County, KY, Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 56 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:30 PM CDT | HAIL 0.88 | 2 E South Union, KY | |
| Apr 26, 3:47 PM CDT | HAIL 1.25 | Scottsville, KY | |
| Apr 26, 3:55 PM CDT | HAIL 1.5 | 8 E Franklin, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
193
WUUS53 KLMK 262028
SVRLMK
KYC003-141-213-227-262100-
/O.NEW.KLMK.SV.W.0207.120426T2028Z-120426T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 400 PM CDT
* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HALIFAX TO MATLOCK TO
SOUTH UNION...MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
FRANKLIN...
SCOTTSVILLE...
TRAMMEL AND BUTLERSVILLE...
TURNERTOWN AND TEMPERANCE...
RED HILL AND RODEMER...
OAK FOREST AND GOLD CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR MEDIA AND
HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.
&&
LAT...LON 3663 8622 3665 8636 3665 8652 3663 8657
3700 8681 3688 8653 3686 8622 3663 8601
TIME...MOT...LOC 2028Z 318DEG 21KT 3679 8622 3681 8645
3689 8663
WIND...HAIL 60MPH 1.50IN
$$
131 follow-up statement
759
WWUS53 KLMK 262044
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM CDT THU APR 26 2012
KYC003-141-213-227-262100-
/O.CON.KLMK.SV.W.0207.000000T0000Z-120426T2100Z/
LOGAN KY-SIMPSON KY-WARREN KY-ALLEN KY-
344 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN ALLEN...SOUTHWESTERN WARREN...SIMPSON AND EASTERN
LOGAN COUNTIES...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SCOTTSVILLE TO GOLD
CITY TO WOODBURN TO AUBURN...MOVING SOUTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
INTERSTATE 65 SOUTH OF BOWLING GREEN...
FRANKLIN...
SCOTTSVILLE...
RODEMER AND CHAPEL HILL...
PETROLEUM AND ALONZO...
MCELROY FORD AND CLARE...
THIS STORM HAS SHOWN SIGNS OF STRENGTHENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!
THIS STORM WILL PRODUCE DAMAGING HAIL...CAPABLE OF CAUSING EXTENSIVE
PROPERTY DAMAGE AND SERIOUS INJURY. AVOID WINDOWS.
&&
LAT...LON 3682 8626 3663 8601 3663 8622 3665 8636
3665 8652 3663 8657 3700 8681 3688 8653
TIME...MOT...LOC 2042Z 316DEG 18KT 3675 8621 3675 8641
3683 8652 3687 8674
WIND...HAIL 70MPH 1.75IN
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:50 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 26, 2:50 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 350 PM EDT THU APR 26 2012 .Short Term (Tonight through Friday night)... Issued at 340 PM EDT Apr 26 2012 Thunderstorms have begun to fire up along the cold front currently traversing through central Kentucky. With plenty of instability left behind from this morning's MCS and with the front allowing for plenty of warming to occur, along with a continued flow of low-level moisture, any storms that do develop have the potential to go severe. SBCAPE values have been progged at around 2500-3000 J/kg with the cap gone by mid-afternoon over central Kentucky. Additionally, steep low to mid level lapse rates and dewpoints in the mid to upper 60s have primed the area ahead of the frontal boundary for strong to severe thunderstorms. Initially, the caveat to this was dry air intruding in from the northwest but an upper-level surge has pushed this pocket out of the region. To start, the storms may take on supercellular structures but is anticipated to congeal into at least some sort of broken line as the front continues to sag south toward the Kentucky-Tennessee border. As a result, a severe thunderstorm watch has been issued for the south-central portions of the forecast area down into northern Tennessee. The primary threat will be large hail and damaging winds. For the rest of the forecast area (generally points along and near the Ohio River), a CU field had been popping up early today but precip chances are not looking favorable with the front having already passed through these locations. Overnight tonight into early tomorrow is forecast to quiet down with no precip chances in the grids. The next best chance for showers and thunderstorms arrives tomorrow afternoon from the southwest as another front associated with the next low pressure system moves into western Kentucky. Coverage does not appear to look that great as models indicate this convection breaking up after sunset tomorrow. As Friday night wears on, the precip chances shift north of the Ohio River as another shortwave approaches. Temperatures tonight will cool down into the low 40s in southern Indiana with a gradient reflected through central Kentucky as temps increase to the low 50s near the Tennessee border. Drier air will also move in behind the frontal passage tonight and this combined with cooler temps tomorrow will make it feel pleasant with temps in the low to upper 60s across the area. Tomorrow night's lows are forecast to warm slightly again into the lower to upper 50s. .Long Term (Saturday through Thursday)... Issued at 300 PM EDT Apr 26 2012 The warm front will be stretched out east-west along the length of Kentucky at 12Z Saturday and will slowly sink south through the day. How far south is up for debate. The GFS brings strong high pressure into the Great Lakes and shoves the front well to our south Saturday night/Sunday. The ECMWF is not as bullish with the high and gives it more of an eastward push, resulting in the front remaining much closer to the LMK CWA. At this point would like to lean closer to the ECMWF. Would be easy to flip-flop the forecast when trying to get too detailed with this unsure of a forecast. Also, the ECMWF has been doing pretty well lately. So, will keep small PoPs in there for Sunday-Sunday night despite the dry GFS. By Monday the high will begin to move off to the east and will allow a surface trof to return or redevelop from the lower Mississippi Valley to the central Appalachians. About this time we get into a ring-of-fire type of pattern as the high settles in over the western Atlantic and moisture flows up from the Gulf around the backside of the clockwise circulation. This will necessitate chance PoPs to be in the forecast Monday through Thursday. Difficult to pin down severe chances during this time. Typically in this sort of a pattern we need to keep an eye out for afternoon pulsers and remnants of overnight MCS's that develop to our west. Taking a quick look ahead to the weekend, it appears that convection will still probably be in the area. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Apr 26 2012 A CU field has been growing over the last few hours, causing most area terminals to go MVFR. This cloud cover is expected to continue to grow in coverage out ahead of an approaching cold front, currently running along the Ohio River and out toward southwestern Kentucky. A possibility exists for these clouds to grow into thunderstorms later this afternoon into the early evening hours as the atmosphere continues to destabilize under a warm, moist air mass. Aviation interests in southern Indiana should be in the clear but chances increase traveling southward, especially along the Tennessee border. Once the sun sets and the cold front passes through, VFR conditions can be anticipated through early tomorrow afternoon. There will be another increased chance for thunderstorms to develop again near the Tennessee border by later in the day on Friday. The only other concern for the rest of today would be the increasing winds/gusts as they shift from out of the southwest to the northwest after the frontal passage. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......LG Long Term........13 Aviation.........LG
Hazardous weather outlook, Apr 26, 3:01 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 401 PM EDT THU APR 26 2012 KYZ056-057-062>067-070>078-081-082-272015- GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 401 PM EDT THU APR 26 2012 /301 PM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTH-CENTRAL KENTUCKY. THUNDERSTORMS HAVE INITIATED AHEAD OF A COLD FRONT TRAVERSING THROUGH THE CENTER OF THE COMMONWEALTH. THIS WILL CONTINUE TO MERGE INTO A SOUTHBOUND LINE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. OTHER HAZARDS INCLUDE DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. AN ISOLATED TORNADO CANNOT BE RULED OUT. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR OTHER WEATHER INFORMATION OUTLETS TO RECEIVE THE MOST UP-TO-DATE FORECASTS AND WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WAVY FRONT MOVING BACK AND FORTH ACROSS THE REGION WILL KEEP ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST THROUGHOUT MUCH OF THE NEXT SEVERAL DAYS. THE BEST CHANCES FOR ANY STRONG TO SEVERE STORMS WILL COME WITH AFTERNOON DEVELOPMENT AND REMNANTS FROM POSSIBLE NOCTURNAL THUNDERSTORM CLUSTERS THAT FORM TO OUR WEST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY LARGE HAIL...DAMAGING WINDS...OR OTHER SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR TO LOCAL LAW ENFORCEMENT. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>055-061-272015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- BUTLER KY- 401 PM EDT THU APR 26 2012 /301 PM CDT THU APR 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WAVY FRONT MOVING BACK AND FORTH ACROSS THE REGION WILL KEEP ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST THROUGHOUT MUCH OF THE NEXT SEVERAL DAYS. THE BEST CHANCES FOR ANY STRONG TO SEVERE STORMS WILL COME WITH AFTERNOON DEVELOPMENT AND REMNANTS FROM POSSIBLE NOCTURNAL THUNDERSTORM CLUSTERS THAT FORM TO OUR WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LG/13
In the hours before
Local storm report, Apr 26, 3:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 2 E BEREA 37.58N 84.26W
04/26/2012 E0.88 INCH MADISON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200525
RLLocal storm report, Apr 26, 3:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL BOWLING GREEN 36.97N 86.44W
04/26/2012 E0.70 INCH WARREN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200526
RLSpecial weather statement, Apr 26, 3:12 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT THU APR 26 2012
KYZ066-077-078-262045-
ADAIR-CASEY-RUSSELL-
312 PM CDT THU APR 26 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF LIBERTY...AND MOVING
SOUTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
DECATUR AND PHIL...
TEDDY AND HONEY ACRE...
WINDSOR...
MINTONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3719 8533 3729 8513 3721 8477 3716 8482
3712 8490 3705 8490 3700 8483 3698 8485
TIME...MOT...LOC 2012Z 293DEG 30KT 3719 8506
MPLocal storm report, Apr 26, 3:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 3 WSW COMBS 37.65N 84.17W
04/26/2012 E1.00 INCH MADISON KY BROADCAST MEDIA
&&
EVENT NUMBER LMK1200527
RLLocal storm report, Apr 26, 3:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL WOODBURY 37.18N 86.64W
04/26/2012 E0.70 INCH BUTLER KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200528
RLSpecial weather statement, Apr 26, 3:24 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT THU APR 26 2012
KYZ076-077-081-262100-
ADAIR-CUMBERLAND-METCALF-
324 PM CDT THU APR 26 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF EDMONTON...AND MOVING
SOUTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
WEED AND NELL...
TORIA AND SPARKSVILLE...
GADBERRY...
CHANCE AND FAIRPLAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3704 8569 3712 8561 3711 8552 3712 8548
3702 8518 3700 8521 3693 8523 3690 8528
3689 8527 3681 8535
TIME...MOT...LOC 2024Z 304DEG 30KT 3705 8552
MPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:45 PM CDT | Special Weather Statement | LMK | Lincoln | 15 min |
| Apr 26, 2:31 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade, Ohio | 44 min |
| Apr 26, 3:08 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 37 min |
| Apr 26, 3:16 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Hart | 44 min |
| Apr 26, 3:31 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart, Ohio | 29 min |
| Apr 26, 3:59 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 31 min |
| Apr 26, 4:08 AM CDT | Special Weather Statement | LMK | Warren | 22 min |
| Apr 26, 4:20 AM CDT | Special Weather Statement | LMK | Adair, Barren, Metcalfe | 25 min |
| Apr 26, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 32 min |
| Apr 26, 4:38 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 37 min |
| Apr 26, 4:58 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Simpson, Warren | 32 min |
| Apr 26, 2:08 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 37 min |
| Apr 26, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 36 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 14 min |
| Apr 26, 3:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 29 min |
| Apr 26, 3:12 PM CDT | Special Weather Statement | LMK | Russell | 33 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 23 min |
| Apr 26, 3:24 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| Apr 26, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 33 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 29 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
| Apr 26, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 45 min |
| Apr 26, 4:17 PM CDT | Special Weather Statement | LMK | Logan | 13 min |
| Apr 26, 4:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.